Conic bundles over real formal power series field
Algebra and discrete mathematics, no. 1 (2004), pp. 1-16
Cet article a éte moissonné depuis la source Math-Net.Ru
We examine some properties of conic bundle rational surface over real formal power series field. We focus on the following problem: When does a conic bundle with prescribed degeneration data exist? We study also an algebraic counterpart of this problem (algebras, defined over a purely transcendental function field in one variable over real formal power series field).
Keywords:
Brauer group, conic bundle, quaternion algebra
Mots-clés : rami-fication.
Mots-clés : rami-fication.
@article{ADM_2004_1_a1,
author = {Dzmitry F. Bazyleu and Sergey V. Tikhonov and Vyacheslav I. Yanchevskii},
title = {Conic bundles over real formal power series field},
journal = {Algebra and discrete mathematics},
pages = {1--16},
year = {2004},
number = {1},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ADM_2004_1_a1/}
}
Dzmitry F. Bazyleu; Sergey V. Tikhonov; Vyacheslav I. Yanchevskii. Conic bundles over real formal power series field. Algebra and discrete mathematics, no. 1 (2004), pp. 1-16. http://geodesic.mathdoc.fr/item/ADM_2004_1_a1/